Medications That Cause Memory Lost!
Although you are too young for sclerosis, it’s often that you do not remember some things or you completely forget, and this is not due to excessive alcohol consumption. And you’re starting to wonder what’s wrong with you?
Forgetting things among young people today is explained by the inflow of information. You know how it goes with computers – when you fill all gigabytes of free space on your computer, you must delete something to record new things.
Cause Memory Lost
That’s how human memory works to.
In addition to this, forgetting can also be a consequence of menopause, general anesthesia, epilepsy, drugs for arthritis, migraine and chemotherapy.
Doctors consider memory lost like a normal aging process. Sometimes some of the medications that we take can cause memory lost to!
Here are some of them!
Statin drugs are for high cholesterol. On the other side they are very dangerous drugs because they can cause brain damage. Big part from the bran is made from cholesterol because it is essential for memory, thinking and learning things.
Sleeping pills also can cause memory loss, and they can bring you to a state like being drunk or in a coma.
3. Anti, drugs
Here belong antispasmodics, antidepressants, antipsychotics, antibiotics, antihistamines and other. These drugs can affect neurotransmitter which is very important for the memory and learning.
Low level of acetylcholine in the body can bring you to mental confusion, hallucinations, delirium, dementia, memory loss. Side effects are: Blurred vision, constipation, dry mouth, loss of bladder control.
The whole list of drugs that can cause memory loss created by Richard C. Mohs the former vice chairman from the Department of Psychiatry is:
- High blood pressure drugs
- Epilepsy – Dilantin
- Beta blockers
- Painkillers – heroine, codeine, morphine
- Sleeping pills – sonata, ambient.
- Chemotherapy drugs
When you take some of these drugs you must be more physically active, eat healthy food. If you notice any problem with memory loss you must go to the doctor.